• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
tngrits

Doctor Adding New Medication

3 posts in this topic

Hi everyone! I hope y'all are having a good weekend. I was feeling so much better on the Remodulin but it has been increased enough that the side effects are awful. Maybe I'm being a baby but they really are bad. The restless legs is the worst. Also the site pain is worse. But, doc says I am doing better. Still trying to learn to eat more but not much luck. We are using a quarter of a Phenergran tablet before each meal and that does help a little--makes me dopey though. If all goes well the doctor will add Letairis to my meds. He said there will be more side effects :( . Then in one month add another med (don't remember the name). He thinks it will take all three to get me below stage 4. As bad as the side effects are I feel so blessed I have finally moved somewhere where the doctors understand about scleroderma and especially pulmonary hypertension.

Linda

Share this post


Link to post
Share on other sites

Hi Linda,

 

I am sorry to hear that you're still suffering such horrible side effects from your medications. Sometimes I think we have to weigh up the pros and cons of each medication in order to get an overall improvement and it is reassuring to know that the doctors that are treating you do know about Scleroderma and are prepared to try and find the best combination of drugs to treat you.

 

I've included a link to Letairis to give you some more information which I hope you'll find helpful.

 

Do please keep us posted on how your medications are working and how you're getting on with them.


Jo Frowde

ISN Assistant Webmaster

SD World Webmaster

ISN Sclero Forums Manager

ISN News Manager

ISN Hotline Support Specialist

ISN Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hello Linda

 

I am sorry you're having more side effects but if it takes you below stage 4 it will be worth it in the long run...well that's the theory anyway...and don't knock dopey, he's a friend of mine! :lol: Seriously though dopey is how I would describe myself at the best of times.

 

Take care.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0